# SDR 2020F00419

- Difficulty date: October 1, 2020
- Submitted: October 1, 2020
- Operation: General aviation
- Aircraft: N513QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0046
- Aircraft time: 3,960 hours, 2,624 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 693223527282930
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 3,960 hours, 2,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORROSION AND CHAFING ON HORIZONTAL UPPER AND LOWER SKINS.  TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ27201M1 DATED 09/30/2020.  HORIZONTAL STABILIZER UPPER AND LOWER SKIN DAMAGE (CHAFING/CORROSION).
